# SDR DL72L002209

- Difficulty date: November 8, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 73,561 hours, 49,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHT ROW 10D LENS MISSING.  REPLACED ASSY, CKS GOOD.
